MathSciNet Relay Station
MathSciNet bibliographic data
MR1113693 53C21 (53C20)
Alexander, Stephanie B.; Berg, I. David; Bishop, Richard L. Geometric curvature bounds in Riemannian manifolds with boundary. Trans. Amer. Math. Soc. 339 (1993), no. 2, 703–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement